# SDR UALA2008112006586

- Difficulty date: November 18, 2008
- Submitted: November 21, 2008
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 64,584 hours, 18,644 cycles
- Engine: Pwa PW2037
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Wire
- Condition: Chafed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRE BUNDLES AND COAX HAVE CHAFING, 1 EA BROKEN WIRE, NOT SECURED UNDER MAIN CABIN FLOOR STA 996 TO 1180, LBL 48.  SECURED WIRE BUNDLES AND COAX UNDER MAIN CABIN FLOOR AT BS 996-1180, LBL 48 PER BSWPM 20-10-42.  OPS CHECK OF HYDRAULIC RESERVOIR TEMP GOOD AND OPS CHECK OF SPOILER CONTROL MODULE 3R WIRING GOOD.
